Accessibility navigation

Well-behaved Beurling primes and integers

Hilberdink, T. W. (2005) Well-behaved Beurling primes and integers. Journal Of Number Theory, 112 (2). pp. 332-344.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4970

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation